Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Cirrhosis of liver, tests showed high bilrubin, low albumin, low BUN values. Had stopped liveril fortte due to controlled levels. What could be the cause?

I am 81 years old with cirrhosis of liver and on medication. My serum levels were within limits till last month. My doctor has advised me to stop liveril fortte for the last 1 month. My bilurubin level is high - Total 2.5 mg/dl ; Direct 0.9 mg/dl and indirect 1.6 mg/dl. My albumin level is 3.4 mg/dl and BUN 2.1. The lab has told me that my serum is icretic. What is wrong with me?
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Your test results show damage of your liver ( cirrhosis).
It is typically low albumin, high bilirubin in the prognosis of liver cirrhosis.
you need to be physically examined , you need to do further exams like abdominal ultrasound to distinguish if you have ascetic fluid or not. This is very important in your treatment of cirrhosis.
Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor